Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/55638
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Asymptotic normality for L₁-norm kernel estimator of conditional median under association dependence
Other Titles: Asymptotic normality for L1-norm kernel estimator of conditional median under association dependence
Author: Lin, Z.
Li, D.
Citation: Journal of Multivariate Analysis, 2007; 98(6):1214-1230
Publisher: Academic Press Inc
Issue Date: 2007
ISSN: 0047-259X
Statement of
Responsibility: 
Zhengyan Lin and Degui Li
Keywords: Associated processes; Asymptotic normality; Conditional median; L₁-norm kernel
Rights: Copyright © 2006 Elsevier Inc. All rights reserved.
RMID: 0020093712
DOI: 10.1016/j.jmva.2006.07.003
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.